# SDR R61A201308170759

- Difficulty date: August 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: 17003753001
- Condition: Damaged
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FORWARD PASSENGER DOOR SEAL CHANNEL ON AIRFRAME HAS MULTIPLE RIVET HEADS DAMAGED.  MX R & R FORWARD PASSENGER DOOR SEAL DEPRESSOR IAW SRM 51-40-02, 51-41-01, & 51-43-01.
